# SDR MYWA120048

- Difficulty date: April 16, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 28,760 hours, 10,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMALL EMERGENCY EXIT LIGHT AT L-2 DOOR HAS LENS THAT COVERS LIGHT ASSY MISSING.  REMOVED & REPLACED EMERGENCY EXIT LIGHT ASSY PER MM 33-51-01, OPS CHECKED GOOD.
